# SDR AALA20140919013

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 1,846 hours, 225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: SAM3404
- Condition: Cracked
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PANEL IN AFT CREW REST AREA HAS A CRACKED HINGE.  R & R AFT CREW REST AREA EMER EXIT PANEL HINGE IAW SRM 51-20-00.
